| Catalog Number |
09038086190 |
| Medical Device Problem Codes |
Low Test Results (2458); Low Readings (2460); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys vitamin d assay results for 3 patient samples on a cobas e 801 analytical unit.On (b)(6) 2024, sample 1 had an initial vitamin d result of 11.6 ng/ml.On (b)(6) 2024, the customer recalibrated the assay and repeated the sample.The repeat result was 17.9 ng/ml.On (b)(6) 2024, sample 2 had an initial vitamin d result of 10.2 ng/ml.The customer recalibrated the assay and repeated the sample.The repeat result was 15.4 ng/ml.On (b)(6) 2024, sample 3 had an initial vitamin d result of 8.7 ng/ml.The customer recalibrated the assay and repeated the sample.The repeat result was 13.5 ng/ml.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.